# SDR AALA20100527TUL23

- Difficulty date: May 27, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 32,622 hours, 13,380 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SCRATCHES AT FORWARD CARGO DOOR SKIN.  REMOVED DAMAGED SKIN AND INSTALLED NEW FORWARD CARGO DOOR SKIN PER ESO60654.
